Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Compactifying the Jacobian


Authors: Allen B. Altman and Steven L. Kleiman
Journal: Bull. Amer. Math. Soc. 82 (1976), 947-949
MSC (1970): Primary 14D20; Secondary 14H40, 14C10
DOI: https://doi.org/10.1090/S0002-9904-1976-14229-2
MathSciNet review: 0429908
Full-text PDF Free Access


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14D20, 14H40, 14C10

Retrieve articles in all journals with MSC (1970): 14D20, 14H40, 14C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14229-2